# SDR DL72S953587

- Difficulty date: August 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER STRINGER TO RIB WS 629 STRINGER NR 3 CRACKED.  FABRICATED AND INSTALLED PARTS PER M/M 57-13-00  FIG 804.  CRACK WAS FOUND AT HMV.
